# SDR USAA20110309BA018

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - DOORS R2, L3, AND R4 DOOR ASSIST BOTTLE PRESSURES ARE IN THE YELLOW BAND.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLES.
